Physical Review E (Statistical, Nonlinear, and Soft Matter Physics)

ISSNs: 1539-3755, 1063-651X, 1063-651X, 15393755

American Physical Society, United States

FI (2013): 1, ISI indexed (2013): yes

Central database

Journal

  1. Research › Journal article
  2. Published

    Size, flexibility, and scattering functions of semiflexible polyelectrolytes with excluded volume effects: Monte Carlo simulations and neutron scattering experiments. / Cannavacciuolo, L.; Sommer, C.; Pedersen, J.S.; Schurtenberger, P.

    In: Physical Review E (Statistical, Nonlinear, and Soft Matter Physics), Vol. 62, No. 4, 2000, p. 5409-5419.

    Publication: Research - peer-reviewJournal article – Annual report year: 2000

  3. Published

    Slow inviscid flows of a compressible fluid in spatially inhomogeneous systems. / Ruban, V.P.

    In: Physical Review E (Statistical, Nonlinear, and Soft Matter Physics), Vol. 64, No. 3, 2001, p. 036305.1-036305.7.

    Publication: Research - peer-reviewJournal article – Annual report year: 2001

  4. Published
  5. Published

    Solitonlike solutions of the generalized discrete nonlinear Schrödinger equation. / Rasmussen, Kim; Henning, D.; Gabriel, H; Bülow, A.

    In: Physical Review E. Statistical, Nonlinear, and Soft Matter Physics, Vol. 54, No. 5, 1996, p. 5788-5801.

    Publication: Research - peer-reviewJournal article – Annual report year: 1996

  6. Published

    Soliton ratchetlike dynamics by ac forces with harmonic mixing. / Salerno, Mario; Zolotaryuk, Yaroslav.

    In: Physical Review E. Statistical, Nonlinear, and Soft Matter Physics, Vol. 65, No. 5, 2002, p. 056603.

    Publication: Research - peer-reviewJournal article – Annual report year: 2002

  7. Published

    Solitons in an isolated helix chain. / Christiansen, Peter Leth; Zolotaryuk, Alexander; Savin, A.V.

    In: Physical Review E. Statistical, Nonlinear, and Soft Matter Physics, Vol. 56, No. 1, 1997, p. 877-889.

    Publication: Research - peer-reviewJournal article – Annual report year: 1997

  8. Published

    Solitons in nonlocal nonlinear media: Exact solutions. / Krolikowski, Wieslaw; Bang, Ole.

    In: Physical Review E. Statistical, Nonlinear, and Soft Matter Physics, Vol. 63, No. 1, 2001, p. 016610.

    Publication: Research - peer-reviewJournal article – Annual report year: 2001

  9. Published

    Solitons in quadratic nonlinear photonic crystals. / Corney, Joel Frederick; Bang, Ole.

    In: Physical Review E. Statistical, Nonlinear, and Soft Matter Physics, Vol. 64, No. 4, 2001, p. 047601.

    Publication: Research - peer-reviewJournal article – Annual report year: 2001

  10. Published

    Spinodal decomposition in multicomponent fluid mixtures: A molecular dynamics study. / Laradji, Mohamed; Mouritsen, Ole G.; Toxvaerd, Søren.

    In: Physical Review E. Statistical, Nonlinear, and Soft Matter Physics, Vol. 53, No. 4, 1996, p. 3673-3681.

    Publication: Research - peer-reviewJournal article – Annual report year: 1996

  11. Published

    Stability of Coulomb crystals in a linear Paul trap with storage-ring-like confinement. / Kjærgaard, Niels; Mølhave, Kristian; Drewsen, Michael.

    In: Physical Review E. Statistical, Nonlinear, and Soft Matter Physics, Vol. 66, No. 1, 2002, p. 015401.

    Publication: Research - peer-reviewJournal article – Annual report year: 2002

Download list:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word